Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
Brwneyedchica

Day 5 of Zoloft

Recommended Posts

I tried to go to work this morning and had to pull over on the side of the road because I felt so dizzy and nauseated. I've always suffered from nausea, but I think the dizziness must have to do with the Zoloft. I had to call off work ( a late call) and I just don't feel good. My PCP prescribed the Zoloft for me because i've been kinda nervous to leave my house because I've been having so much nausea and diarrhea. I'm hoping that it will help once it's in my system. I'm afraid my PCP might want me to stop taking it before I really see if it works. I guess I could make an appt with Dr. Fouad my POTS specialist, but she never does anything for the nausea/diarrhea. I guess I could try and talk to my PCP and have him fill out FMLA papers for me until I get used to the medicine, so I won't get in trouble at work. I don't know what doc to talk to, or what to do..... any suggestions???

Share this post


Link to post
Share on other sites

I have been on zoloft for many years now, but I do remember when I was put on it that it can cause nausea and many side effects. But I will tell you one thing, it has given me my life back.

So if you can I would stick it out and see if it helps because the good might outweigh the crummy side effects. They might taper off within time. I would suggest calling your doc and making sure that this is normal in your case. You might also be feeling dizzy, etc because we are all so gosh darn sensitive to all medications.

Best of luck! :lol:

Nicole

Share this post


Link to post
Share on other sites

I started out taking 12.5 mg (half of a 25 mg pill) of zoloft for the first two weeks because I am so sensitve to meds. I gradually worked up to 25 mg and it has helped me so much!!! But the first few weeks of SSRIs can be almost unbearable. Hang in there and if you think cutting down your dose and increasing it slowly would help, I would do that.

Share this post


Link to post
Share on other sites

Did anybody have worse fatigue when staring a ssri. I was started on cymbalta and was going backward for four days so I stopped. Was this the right thing to do. I though I was getting worse. Or is this what everyone goes through and then it gets better. Susan

Share this post


Link to post
Share on other sites

Tammy

when you say the first few weeks can be unbearable, what do you mean, what was unbearable? I'm on day 6 of celexa, only started out at 5mg, I seem to be doing ok, but I am having really bad aches and pains in my hands and shoulders and wondered if this could be part of getting used to it? This is the first one i have tried that I haven't had insane insomnia and so far I am hopefull. How long was it before you started to feel somewhat better? [

Kim

Share this post


Link to post
Share on other sites

When I first started an SSRI in 2003, I was definitely worse for the first two weeks of adjustment--worse nausea, palpitations, anxiety, fatigue--probably other symptoms too that I can't remember now--bottom line my POTS was WORSE. I would have stopped taking it, except I had a lot of faith in my specialist since he treated so many patients with autonomic dysfunction and also, before I started the medication, he warned me that I was likely to feel worse before feeling better with the SSRI. He wanted me to give it 6 weeks. So, I did, and am so glad that I did, b/c as others have said, in my case, it was a miracle drug/changed my life.

Things may be different for you--and you should definitely let your doctor know of side effects or possible side effects so that they can determine whether you should continue. However, SSRIs are generally very safe drugs.

Take care,

Katherine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...